MathSciNet Relay Station
MathSciNet bibliographic data
MR1122063 (92f:65160) 65T10
Di Natale, M.; Gotusso, L.; Pavani, R.; Roux, D. On the choice of parameter in a method for the inversion of Fourier series. Math. Comp. 58 (1992), no. 198, 737–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement